# SDR 96ZZZX2636

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Lav Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LAVATORY WASTE DISPOSAL SERVICE AREA SKIN AROUND SERVICE NIPPLE WITH EXFOLIATION CORROSION.  REMOVED INTERNAL PANEL.  FABRICATED NEW INTERNAL PANEL PLATE IAW SRM 53-2-0.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED IAW SRM 51-1-14.
